# SDR HNAA2019102800326

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 36,683 hours, 32,742 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  633     78-33  1968501  27OCT19  PHL  CLOSE
      E2 REV DIS MSG DISPLAYED ON T/O
                                                TODDS
HISTORY: NONE FOR E2 (E1 15,24OCT)
      MEL   27OCT19  08:55  PHL  C30007  78-2
            ENG 1 OR 2 REV DISAGREE MESSAGES
FACT  27OCT19  14:51  PHL
            RE-ACTIVATED #2 THRUST REVERSER IAW AMM 78-31-01. CL
            EAR MEL 78-2.. TR OPS CHECK GOOD NO EICAS MSGS PRESENT.
